# SDR YV3R2019012200023

- Difficulty date: February 15, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Aircraft: N166LW
- Make and model: Robsin R66
- Aircraft serial: 0766
- Aircraft time: 175 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: F1691
- Part serial: LOT11B12
- Condition: Cracked
- Location: Engine
- Part time: 175 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ENGINE EXHAUST P/N: F169-1 WAS CRACKED.
